Article

Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    6 0 0 0


Comptes Rendus Mathématique
Volume 336, n° 9
pages 745-750 (mai 2003)
Doi : 10.1016/S1631-073X(03)00169-9
Received : 5 Mars 2003 ;  accepted : 8 Mars 2003
Polynomial decay and control of a   model for fluid-structure interaction

Xu  Zhang ab ,  Enrique  Zuazua b
aSchool of Mathematics, Sichuan University, Chengdu 610064, Sichuan Province, China 
bDepartamento de Matemáticas, Facultad de Ciencias, Universidad Autónoma de Madrid, 28049 Madrid, Spain 

@@#100979@@

We consider a linearized and simplified   model for fluid-structure interaction. The domain where the system evolves consists in two bounded intervals in which the wave and heat equations evolve respectively, with transmission conditions at the point of interface. First, we develop a careful spectral asymptotic analysis on high frequencies. Next, according to this spectral analysis we obtain sharp polynomial decay rates for the whole energy of smooth solutions. Finally, we prove the null-controllability of the system when the control acts on the boundary of the interval where the heat equation holds. The proof is based on a new Ingham-type inequality, which follows from the spectral analysis we develop and the null controllability result in Zuazua (in: J.L. Menaldi et al. (Eds.), Optimal Control and Partial Differential Equations, IOS Press, 2001, pp. 198-210) where the control acts on the wave component. To cite this article: X. Zhang, E. Zuazua, C. R. Acad. Sci. Paris, Ser. I 336 (2003).

@@#100979@@

On considère un modèle simplifié   d'interaction fluide-structure. Le domaine est composé de deux sous-intervalles où l'équation des ondes et de la chaleur sont vérifiées respectivement. Au point d'interface on impose la continuité des états et des dérivées normales. Grâce à l'analyse asymptotique du spectre, on montre l'existence d'une suite de fonctions propres concentrées dans l'intervalle hyperbolique. On en déduit un taux de décroissance optimal des solutions régulières. On considère aussi le problème de contrôle à zéro moyennant un contrôle agissant sur la composante parabolique. On montre que l'espace de données contrôlables a une nature asymétrique : la composante parabolique étant   et la composante hyperbolique ayant des coefficients de Fourier exponentiellement petits. Pour citer cet article : X. Zhang, E. Zuazua, C. R. Acad. Sci. Paris, Ser. I 336 (2003).




© 2003  Académie des sciences@@#104156@@

EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline